Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Irrational power series


Author: Morris Newman
Journal: Proc. Amer. Math. Soc. 11 (1960), 699-702
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118712-0
MathSciNet review: 0118712
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118712-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society